# SDR SWIA201642007

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,071 hours, 28,529 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG DISAGREE.  R & R LT MLG SIDE STAY ACTUATOR IAW AMM.  OPS AND LEAK CHECKED GOOD.
